We give explicit formulas for several classes of Kazhdan-Lusztig polynomials of the symmetric group which are related to others already considered in the literature. In particular, we generalize two theorems of Brenti and Simion [Explicit formulae for some classes of Kazhdan-Lusztig polynomials, J. Algebraic Combin. 11 (2000), 187-196], we prove an unpublished conjecture of Brenti, and we treat the case missing in Theorem 4.8 of [F. Caselli, Proof of two conjectures of Brenti and Simion on Kazhdan-Lusztig polynomials, J. Algebraic Combin. 18 (2003), 171-187].

Formulas for multi-parameter classes of Kazhdan-Lusztig polynomials for S(n)

CASELLI, FABRIZIO;
2006

Abstract

We give explicit formulas for several classes of Kazhdan-Lusztig polynomials of the symmetric group which are related to others already considered in the literature. In particular, we generalize two theorems of Brenti and Simion [Explicit formulae for some classes of Kazhdan-Lusztig polynomials, J. Algebraic Combin. 11 (2000), 187-196], we prove an unpublished conjecture of Brenti, and we treat the case missing in Theorem 4.8 of [F. Caselli, Proof of two conjectures of Brenti and Simion on Kazhdan-Lusztig polynomials, J. Algebraic Combin. 18 (2003), 171-187].
2006
F. Caselli; M. Marietti
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/42142
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact